|Can I spread the rash to others
Sep 24, 2006
Hi Im a newly HIV postive patient and I have been take Atripla. Out of no where I got a rash that covers the whole top half of my body. Now my question is could I spread this rash or any other side effects related to something dealing with skin to others?
| Response from Dr. Henry
Mostg likely you are experiencing a rash due to one of the drugs in Atripla (you need to contact your HIV provider). If you are having a drug rash it often can be managed without stopping the offending drug though that needs to be carefully evaluated by your HIV provider. A drug rash will not spread to other persons you are in contact with. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do You Get A Rash When Injected With Hiv?
- How Likely Is It To Get AIDS From Sex With A Prostitute?
- Cold Feet After Licking Penis Worried I Have HIV
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Flu Symptoms After Rimming Worried I Have HIV
- Penis Discharge After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.